The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (814 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 1, 1987, pp. 35–41
DOI: 10.4171/ZAA/226

Published online: 1987-02-28

Ein abstraktes nichtlineares Cauchy–Kowalewskaja-Theorem mit singulären Koeffizienten I

Michael Reissig[1]

(1) Technische Universität Bergakademie Freiberg, Germany

An abstract nonlinear Cauchy–Kowalewskaja problem with singular coefficients is regarded. We want to prove the existence of continuous solutions on the singular face $t = 0$. By applying the method of the Banach space scales we show which role the order of the singularity plays for the solutions of the abstract problem.

No keywords available for this article.

Reissig Michael: Ein abstraktes nichtlineares Cauchy–Kowalewskaja-Theorem mit singulären Koeffizienten I. Z. Anal. Anwend. 6 (1987), 35-41. doi: 10.4171/ZAA/226